# SDR MALA965033

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND THE RIGHT VERTICAL STABILIZER SKIN CRACKED AFT OF THE CUT OUT FOR THE HORIZONTAL STABILIZER SPAR.  PERFORMED REPAIR TO RIGHT VERTICAL STAB SKIN BY REMOVAL OF PREVIOUS REPAIR.  STOP DRILLED NEW CRACK.  FABRICATED AND WET INSTALLED REPAIR DOUBLER IAW FAC SRM 51-90-04 REPAIR NR 11.  (M)
